Affine Hecke algebras and orthogonal polynomials
Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Talk no. 797, 19 p.
@incollection{SB_1994-1995__37__189_0,
     author = {MacDonald, I. G.},
     title = {Affine {Hecke} algebras and orthogonal polynomials},
     booktitle = {S\'eminaire Bourbaki : volume 1994/95, expos\'es 790-804},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:797},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {237},
     year = {1996},
     zbl = {0883.33008},
     mrnumber = {1423624},
     language = {en},
     url = {http://www.numdam.org/item/SB_1994-1995__37__189_0/}
}
TY  - CHAP
AU  - MacDonald, I. G.
TI  - Affine Hecke algebras and orthogonal polynomials
BT  - Séminaire Bourbaki : volume 1994/95, exposés 790-804
AU  - Collectif
T3  - Astérisque
N1  - talk:797
PY  - 1996
DA  - 1996///
IS  - 237
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_1994-1995__37__189_0/
UR  - https://zbmath.org/?q=an%3A0883.33008
UR  - https://www.ams.org/mathscinet-getitem?mr=1423624
LA  - en
ID  - SB_1994-1995__37__189_0
ER  - 
%0 Book Section
%A MacDonald, I. G.
%T Affine Hecke algebras and orthogonal polynomials
%B Séminaire Bourbaki : volume 1994/95, exposés 790-804
%A Collectif
%S Astérisque
%Z talk:797
%D 1996
%N 237
%I Société mathématique de France
%G en
%F SB_1994-1995__37__189_0
MacDonald, I. G. Affine Hecke algebras and orthogonal polynomials, in Séminaire Bourbaki : volume 1994/95, exposés 790-804, Astérisque, no. 237 (1996), Talk no. 797, 19 p. http://www.numdam.org/item/SB_1994-1995__37__189_0/

[B] N. Bourbaki - Groupes et Algèbres de Lie, ch. IV-VI, Hermann, Paris (1968). | MR | Zbl

[C1] I. Cherednik - Double affine Hecke algebras and Macdonald's conjectures, Ann. Math. 141 (1995), 191-216. | DOI | MR | Zbl

[C2] I. Cherednik - Macdonald's evaluation conjectures and difference Fourier transform, preprint (Dec. 1994). | MR | Zbl

[H] G. J. Heckman - Root systems and hypergeometric functions, II, Comp. Math. 64 (1987), 353-373. | EuDML | Numdam | MR | Zbl

[HO] G. J. Heckman and E. M. Opdam - Root systems and hypergeometric functions, I, Comp. Math. 64 (1987), 329-352. | EuDML | Numdam | MR | Zbl

[K] T. H. Koornwinder - Askey-Wilson polynomials for root systems of type BC, in Hypergeometric functions on domains of positivity, Jack polynomials and applications, D. St. P. Richards (ed.), Contemp. Math. 138, Amer. Math. Soc. (1992), 189-204. | DOI | MR | Zbl

[L] G. Lusztig - Affine Hecke algebras and their graded version, J. Amer. Math. Soc. 2 (1989), 599-635. | DOI | MR | Zbl

[M1] I. G. Macdonald - Affine root systems and Dedekind's η -function, Invent. Math. 15 (1972), 91-143. | DOI | EuDML | MR | Zbl

[M2] I. G. Macdonald - The Poincaré series of a Coxeter group, Math. Annalen 199 (1972), 161-174. | DOI | EuDML | MR | Zbl

[M3] I. G. Macdonald - Some conjectures for root systems, SIAM J. Math. Anal. 13 (1982), 988-1007. | DOI | MR | Zbl

[M4] I. G. Macdonald - Orthogonal polynomials associated with root systems, preprint (1987). | MR | Zbl

[O1] E. M. Opdam - Root systems and hypergeornetric functions, III, Comp. Math. 67 (1988), 21-49. | EuDML | Numdam | MR | Zbl

[O2] E. M. Opdam - Root systems and hypergeometric functions, IV, Comp. Math. 67 (1988), 191-209. | EuDML | Numdam | MR | Zbl

[O3] E. M. Opdam - Some applications of hypergeometric shift operators, Invent. Math. 98 (1989), 1-18. | DOI | EuDML | MR | Zbl

[O4] E. M. Opdam - Harmonic analysis for certain representations of graded Hecke algebras, preprint (Sept. 1993). | MR | Zbl